# SDR UALA2010111504201

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,039 hours, 12,597 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING ON RIGHT SIDE OF COACH ILLUMINATED. ACCOMPLISHED A TEST OF THE EMERGENCY LIGHTS, OPS CHECKED NORMAL ON GROUND.
